# SDR ASAA2015011110386

- Difficulty date: January 11, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 24,682 hours, 7,618 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A82342
- Condition: Cracked
- Location: Bs 344-348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT AFT SIDE SHROUD ATTACH ANGLE IS CRACKED LOWER CORNER.  ACFT GROUNDED.  R & R L1 DOOR CUTOUT AFT LOWER CORNER SHROUD ATTACH ANGLE IAW DWG 141A8230, REV A.  RESTORED TOP COAT TO FASTENER LEADS IAW AMM 51-21-99.
